m

F Nous contacter

0
     
Multi angle

H 1 Kodaira dimension of algebraic fiber spaces over abelian varieties or projective surfaces

Auteurs : Cao, Junyan (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : Let $f : X \to Y$ be a fibration between two projective manifolds. The Iitaka’s conjecture predicts that the Kodaira dimension of $X$ is larger than the sum of the Kodaira dimension of $X$ and the Kodaira dimension of the generic fiber. We explain a proof of the Iitaka conjecture for algebraic fiber spaces over abelian varieties or projective surfaces.
    It is a joint work with Mihai Paun.

    Keywords : Iitaka conjecture; Kodaira dimension; abelian varieties

    Codes MSC :
    14E30 - Minimal model program (Mori theory, extremal rays)
    14J10 - Families, moduli, classification: algebraic theory
    14K05 - Algebraic theory of abelian varieties

      Informations sur la Vidéo

      Langue : Anglais
      Date de publication : 14/02/2019
      Date de captation : 07/02/2019
      Collection : Research talks
      Format : MP4
      Durée : 00:53:43
      Domaine : Algebraic & Complex Geometry
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2019-02-07_Cao.mp4

    Informations sur la rencontre

    Nom de la rencontre : Singular metrics in complex Kähler geometry / Métriques singulières en géométrie complexe Kählérienne
    Organisateurs de la rencontre : Demailly, Jean-Pierre ; Di Nezza, Eleonora ; Guenancia, Henri ; Keller, Julien
    Dates : 04/02/2019 - 08/02/2019
    Année de la rencontre : 2019
    URL Congrès : https://conferences.cirm-math.fr/2100.html

    Citation Data

    DOI : 10.24350/CIRM.V.19490803
    Cite this video as: Cao, Junyan (2019). Kodaira dimension of algebraic fiber spaces over abelian varieties or projective surfaces. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19490803
    URI : http://dx.doi.org/10.24350/CIRM.V.19490803


    Voir aussi

    Bibliographie

    1. Cao, J., & Păun, M. (2017). Kodaira dimension of algebraic fiber spaces over abelian varieties. Inventiones Mathematicae, 207(1), 345-387 - https://doi.org/10.1007/s00222-016-0672-6

Ressources Electroniques (Depuis le CIRM)

Books & Print journals

Recherche avancée


0
Z